# SDR SWIA200110097

- Difficulty date: August 15, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Aircraft time: 25,456 hours, 32,793 cycles
- Engine: Pwa PW118A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3472001001
- Part serial: 0148
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 943 hours, 1,291 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP CONTROL FAULT (NACELLE PAIR) AFTER SELECTING FLAPS 25.  RESET OK BUT ALSO HAPPENED WHEN SITTING ON GROUND WITH FLAPS UP.REPLACED FLAP CONTROL UNIT PER MM 27-50-06.  OPS CHECK GOOD AND INDICATION CHECK GOOD.
